# SDR MASA2011012101754

- Difficulty date: January 13, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 18,827 hours, 13,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE CORRODED AT FS 333.  MX R2 STRINGER 26R SPLICE AT FS 333 IAW CRJ-700 SRM 51-42-06.
